# SDR SWAA2025121533215

- Difficulty date: November 9, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N917WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36624
- Aircraft time: 57,012 hours, 34,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED SUPPORT ANGLE BS 663.75 AND LBL 42.  PERFORMED PERMANENT REPAIR ON SUPPORT ANGLE IAW SRM 57-10-10-2R-5, REPAIR 5. CERTIFIED RII MAJOR REPAIR WORK PERFORMED.
